Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 3, Pages 425-429
http://dx.doi.org/10.1155/S0161171290000643

A note on neighborhoods of analytic functions having positive real part

Department of Mathematics, Xavier University, Cincinnati 45207, Ohio, USA

Received 7 July 1989; Revised 18 October 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Janice B. Walker, “A note on neighborhoods of analytic functions having positive real part,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 3, pp. 425-429, 1990. https://doi.org/10.1155/S0161171290000643.